Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is it normal to misd your period/ get it for one day while on birthcontrol pills?

Last month I only got period for one day, which is odd b/c I usually get it for 3 days. And now this month norhing. Last month I took pregnancy test and it was negative. But sometimes I forget to take a pill, and will just take it the next day along with that days pill. And that happened this past Saturday. And I wad suppose to get it today and nothing. Does anyone know about this type of thing happening?

Answer Question
 
Anonymous

Asked by Anonymous at 4:30 PM on Apr. 20, 2011 in Pregnancy

Answers (2)
  • with the pill there are going to be times like this the first couple mo until your body adjusts to the hormones. I think it is normal and if your period was only 3 days to begin with, 1 day would seem normal at first. watch it for a co mo and if nothing changes your dr. may need to adjust your dosage.
    TwinkleToes25

    Answer by TwinkleToes25 at 4:36 PM on Apr. 20, 2011

  • While on BC you don't have an actual period,its just bleeding from a lack of hormones. Until your body gets used to the pill,you can have these times of breakthrough bleeding
    butterflyblue19

    Answer by butterflyblue19 at 4:55 PM on Apr. 20, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN